skin-hair-icon
Skin light cream for face
Doc suggested skin light cream for my face along with sunscreen...iam using it now..he suggested I should use only one month..but I heard if I stop using that cream face will become even darker...what precautions should I take after stopping using skin light cream? My face has seviour acne problem. It's like my face and body is not same person...Please suggest..
207 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It's understandable. Don't stop using that cream suddenly ok. Apply it alternate nights, then twice a week, then once a week and finally stop. Use a light, non comedogenic moisturiser like EPISOFT AC liberally on your face every day. Consult me online for more details
Next Steps
Consult online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello You have to share relevant photographs and more details I would suggest to follow your doctor If you want second opinion then opt for Teleconsultation via practo to get proper treatment Acne needs to be treated in a holistic way You have to share details of skin light cream you are using then only precautions can be suggested Proper priming and treatment tapering varies from treating dermatologist according to Skin concern
Next Steps
Consult via practo pro to get detailed consultation for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.